Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

Moms who vax

Anonymous
Posted by Anonymous
  • 53 Replies

Mobile Photo

My daughter got her 6 mo shots on Friday, & her leg still looks like this. Is this normal? Should I call her Dr.?
Posted by Anonymous on Jul. 14, 2013 at 8:31 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
megz0511
by Silver Member on Jul. 14, 2013 at 8:33 AM
Sometimes it gets red around the injection spot. Put a cold wash cloth on it. Does it seem like it's bothering her or is she running a temp?
Anonymous
by Anonymous - Original Poster on Jul. 14, 2013 at 8:36 AM
She seems warm & a little fussy but she's also cutting a tooth at the same time. The spot seems a little hard, too.


Quoting megz0511:

Sometimes it gets red around the injection spot. Put a cold wash cloth on it. Does it seem like it's bothering her or is she running a temp?

Foolynroo2
by Emerald Member on Jul. 14, 2013 at 8:37 AM

What shots?

sorry I don't know what 6 months entails.


Anonymous
by Anonymous - Original Poster on Jul. 14, 2013 at 8:38 AM
To be honest I left the papers at my moms house & couldn't even tell you. I think one was a hepatitis vaccine


Quoting Foolynroo2:

What shots?

sorry I don't know what 6 months entails.



jamamama00
by Platinum Member on Jul. 14, 2013 at 8:39 AM
Perfectly normal. Tylenol.
Anonymous
by Anonymous - Original Poster on Jul. 14, 2013 at 8:39 AM
Whew, good to hear. Thank you. :)


Quoting jamamama00:

Perfectly normal. Tylenol.

megz0511
by Silver Member on Jul. 14, 2013 at 8:40 AM
Maybe a little baby tylenol to take the fever away. If it's still there Monday I'd call. I'm a first time mom but my lo never got red from a shot, he did get a little fever the last time but he was like your dd and cutting teeth at the same time. I hate giving medicine if they don't absolutely need it, but I do give all the recommended vax on time.
Gabrielle1982
by Bronze Member on Jul. 14, 2013 at 8:40 AM

She may be senstive to shots.  I have to take an allergy pill before I receive a vaccination.  It will get red, swollen, sore, and I will run a fever.  Some people are more senstive than others.  I just ice it and take an allergy pill but being that it's your lo, I'd say call your dr and ask them if that seems right.

Foolynroo2
by Emerald Member on Jul. 14, 2013 at 8:41 AM

oh LOL

well I know if its a tetanus booster or the MMR I think they suggest your rub the injection for a few hours after it or they can get a knot at the injection site

but what I see wouldn't alarm me to be honest.

Then again my son never even go so much as a fever from his vax's.



Quoting Anonymous:

To be honest I left the papers at my moms house & couldn't even tell you. I think one was a hepatitis vaccine


Quoting Foolynroo2:

What shots?

sorry I don't know what 6 months entails.





Anonymous
by Anonymous - Original Poster on Jul. 14, 2013 at 8:43 AM
She never has before, just this time. =\ lol


Quoting Foolynroo2:

oh LOL

well I know if its a tetanus booster or the MMR I think they suggest your rub the injection for a few hours after it or they can get a knot at the injection site

but what I see wouldn't alarm me to be honest.

Then again my son never even go so much as a fever from his vax's.




Quoting Anonymous:

To be honest I left the papers at my moms house & couldn't even tell you. I think one was a hepatitis vaccine





Quoting Foolynroo2:

What shots?

sorry I don't know what 6 months entails.








Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)